Does phenazopyridine help with kidney stones?

Answers (2)

25 Jan 2011

From what I know I don't think phenazopyridine would help for kidney stones.

Phenazopyridine is a pain reliever that affects the lower part of your urinary tract (bladder and urethra).

Phenazopyridine is used to treat pain, burning, increased urination, and increased urge to urinate. These symptoms are usually caused by infection, injury, surgery, catheter, or other conditions that irritate the lower urinary tract.
Phenazopyridine will treat the symptoms of a urinary tract infection, but this medication does not treat the actual infection. Take any antibiotic that your doctor prescribes to treat your infection.

http://www.drugs.com/comments/phenazopyridine/

http://www.drugs.com/mtm/phenazopyridine.html

Votes: +0

25 Jan 2011

I apologize but this is not a medication that I am familiar with, if I can't help I will not give information that I am unsure of

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

How well does Nifedipine work for helping/causing kidney stones to pass?

I am 21 years old and have had stones for about 5 years now. I recently had a CT scan after passing my 3rd stone (the first was surgically removed) ...

1 answer 19 Sep 2009

Is there any relationship between taking Sulindac and developing Kidney Stones?

I have taken Sulindac for 6 years and learned that multiple Kidney Stones formed in one kidney. Thanks

1 answer 12 Apr 2012

Dyazide (triamterene-hydrochlorothiazide) and kidney stones?

Hello, wondering if anyone here has experience with and knowledge of kidney stones with dyazide. I've been taking dyazide for treatment of ...

1 answer 29 Aug 2012

Nephrolithiasis - Good day everyone! I know I'm grasping at straws here but I'm desperately looking?

... for some advice:) and most of u seem intimately familiar w/ the kidney stone issue. Long story, but I'll try and keep this short. I'm a ...

3 answers 31 Mar 2013

Started taking phenazopyridine after developing a yeast infection while dealing with removal of?

... kidney stones. I have white hair, not dyed or bleached, but hair is turning pinkish rust color. Could this be a side effect of the drug, and if ...

1 answer 24 Nov 2013